Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Why my period is late by a month and there is no bleeding even after having medicine ?

my period is a month late i made the beta test and showed negative the doc gave me pramalet N for 4 days. its been a week now and still no bleeding . what is going on??? im so worried
Asked On : Fri, 11 Feb 2011
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hi,thanks for query.Ideally in the absence of pregnancy after taking this tablet there should be withdrawal bleeding within 3-4 days.Please talk to your doctor and get your self examined.You may need an ultrasound to have some more information.
wishing you good health.
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor